# SDR UIEA2021020600235

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,390 hours, 16,613 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR FAILED TO PAINT THUNDERSTORM, ALTHOUGH WE HAD VISUAL CONTACT WITH THE WX AS WE WERE FLYING OVER IT.( PERF L AND R WXR RADAR OPERATIONAL TEST IAW AMM 34-43-00. BOTH SYSTEM ARE NORMAL. NO FAULTS IN VIEW. )
